On the Generalized Hyers-Ulam Stability of a Cauchy-Jensen Functional Equation
Kil-Woung Jun,
Yang-Hi Lee and
Young-Sun Cho
Abstract and Applied Analysis, 2007, vol. 2007, 1-15
Abstract:
In 2006, W. G. Park and J. H. Bae investigated the Hyers-Ulam stability of a Cauchy-Jensen functional equation. In this paper, we improve their results and obtain better results for a Cauchy-Jensen functional equation. Also, we establish new theorems for the generalized Hyers-Ulam stability of a Cauchy-Jensen functional equation.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/035151.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/035151.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:035151
DOI: 10.1155/2007/35151
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().